# SDR AALA201708239029

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 20,084 hours, 8,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE ALARM CHIMED INTERMITTENTLY DURING TAXI IN WITH NO SMOKE INDICATION.   ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST IAW FIM 26-14-00-710-801.  OPERATIONAL CHECKED GOOD.
